# SDR ASAA2016113018890

- Difficulty date: November 30, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 35,426 hours, 10,633 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 1526
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 78,924 hours, 37,228 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT FOR CONT CAB ILLUMINATED DURING MASTER CAUTION RECALL. RAN QRH, LIGHT WENT OUT.  ACFT GROUNDED. BITE CHECKED NR 2 ZONE TEMP CONT, SHOWS FLT DECK TRIM VALVE FAULT IAW FIM 21-61 TASK 861.  REPLACED CONTROL CABIN TRIM AIR MODULATING VALVE IAW AMM 21-61-21-00-801 AND 21-61-21-400-801 UP TO STEPS 3F (4) BITE TEST CHECKED GOOD.
